# SDR 2011FA0000193

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Aircraft: N660CJ
- Make and model: Lear 60LEAR
- Aircraft serial: 126
- Aircraft time: 7,448 hours, 5,379 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100030
- Part serial: KI0096
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT LOST HYD PRESSURE DURING FLIGHT.  LT MAIN GEAR ACTUATOR FOUND TO BE LEAKING FLUID.
